I m 53 years old. I m a high bp pateint since 5 years. I took tenormin at first , then the doctor change it to tenorotic , I took tenorotic countinusly for 4 years. Then the doctor told that using tenorotic for 4 years is harmful for the kidney n then he changed it to isoptin 80mg I m talking this at present , I m using isoptin for 5 months now. Now I m a patient of rheumatoid arthrities , my right hand is aching , my both the ankles are swelled. So I want to know that is this medicine isoptin resposible for all this or is it some other sickness in my body. If so plz also write the name of the sickness.
Afsha, sorry no one has answered your question. Tenorim is a beta blocker, & isoptin is the medical name for a ace inhibitor called verapamil. It should not be causing RA in your hands. Were you diagnosed with RA? The swelling in your ankles is probably from high blood pressure & you will need to add a water pill to your current meds. I suggest you talk to your doctor about all of this. Have you seen a rheumatologist saying you have rheumatoid arthritis? Maybe you have osteoarthritis. Best to be evaluated, but you definately need to speak with your physician about your ankle swelling. Please read the following link about your current med:
I wish you the best...
- Tenormin Information for Consumers
- Tenormin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tenormin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2010 • 1 answer
I m 46 year old I m high blood pressure patient take pills tenormin and isinopril.can I take cialls?
Posted 13 Nov 2011 • 1 answer
Posted 29 Dec 2012 • 1 answer
Posted 6 Jan 2013 • 2 answers
Posted 24 Apr 2015 • 1 answer